# SDR ASAA9610160

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Beam
- Part number: 65549332
- Condition: Cracked
- Location: Bs 465.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, THE MAIN CARGO DOOR UPPER BEAM AFT END WAS FOUND TO HAVE A 1.3 INCH CRACK.  REPAIRED PER EA 5230-01062 AND BOEING TELEX ASA-SEA-96-0302RR.  (M)
